# SDR CA021007009

- Difficulty date: September 26, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D15A
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 1G309
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, NR 3 ENGINE START VALVE OPEN LIGHT ILLUMINATED. ENGINE SHUTDOWN CARRIED OUT, EMERGENCY DECLARED IAW CHECKLIST. AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  NR 3 ENGINE PRESSURE SWITCHREPLACED AND CHECKED SERVICEABLE IAW MM 80-11-11. 3. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
